# SDR AALA201810159041

- Difficulty date: October 13, 2018
- Submitted: October 17, 2018
- Operation: Air carrier
- Aircraft: N127AA
- Make and model: Airbus A321-231
- Aircraft serial: 6334
- Aircraft time: 13,420 hours, 3,899 cycles
- Engine: Iae V2533A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Accelerometer
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAILURE OF THE NR 2 ENGINE, ACCELERATOR ON THE N1 AND N2 ON PLACARDS.  THE AIRCRAFT WAS GROUNDED.  ACCOMPLISHED TASK TROUBLESHOOTING MANUAL MM 77-32-00-819-828A AND REPLACED ACCELEROMETER.
